MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient did not had any clear distance vision but the patient can read and drive well.Additional information received and stated that, patient had significant des (dry eye syndrome) since surgery and they've given him corticosteroid and lubricant drops.The patient sought out another opinion and they said all looks good and centered.The patient will focus on dryness first, then on to another opinion for possible iol exchange in the future.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.The product history records confirm that the product met release criteria.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in d.4., b.5.And h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that, the patient vision was better with glasses before surgery.The patient stated that, was not presented with this brochure prior to surgery.The surgeon's office has been non-responsive.The patient requested if needing to wear glasses now to watch tv clearly would be considered abnormal given the implants.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16626145
Report Number9612169-2023-00246
Device Sequence Number14590342
Product Code MJP
UDI-Device Identifier00380652468572
UDI-Public(01)00380652468572(17)250209(11)210918(10)25275471(21)25275471054
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.220
Device Lot Number25275471
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer01/25/2025
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PF AT'S; PREDFORTE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale